MathSciNet Relay Station
MathSciNet bibliographic data
MR958051 46B99 (03E05 05C15 47B37 47B99)
Shelah, Saharon; Steprāns, Juris A Banach space on which there are few operators. Proc. Amer. Math. Soc. 104 (1988), no. 1, 101–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement